# SDR ASAA2014021206842

- Difficulty date: February 12, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 27,539 hours, 8,291 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING ENGINE INLET INSPECTION ON NR 2 ENGINE, FOUND SPINNER FRONT CONE WITH MORE THAN 50 PERCENT MISSING ANODIZED COATING.  ACFT GROUNDED. ON DEFERRAL.
